Am I allergic to Penicillin?

After I take my required pill ever 6 hours i surface really sleepy and completely out of it.
My stomach hurts and so does my head.
I own tried lying down but nothing help!!
Any suggestions??
Is it bad to mix Penicillin near alcohol?

Answer:
penicillin is an antibiotic not pain contract killer.
if you have be taking your medication for more than 3 days and it did not seems to return with better, it may be because u're having viral infection instead of germs infection types.. do inform your doctor that the medication he prescribed is not working..

anyway.. it is not signs of allergics...

& don't mix your medication near alcohol, its bad. =)
Any medication and alcohol are a doomed to failure mix. It doesn't sound similar to an allergic reaction, but you should contact your doc in connection with the side effects you are experiencing.
I took penicillin all my vivacity until I was 35, and developed an allergy later. I got hives adjectives over my body as big as dinner plates!
So no, I don't think yours is an allergy. If you don't similar to the side effects, ask the doc for an alternative antibiotic--there are many kind.

And alcohol is not good next to ANY meds--the effectiveness will be reduced on frequent of them.
Definitely talk to your doc roughly speaking your symptoms. In the mean time - filch your PCN with food and a big chalice of water. Try not to story down for about 20 mins. - if you own to, then newly recline - don't lay down flat. Sometimes you can hold a bit of reflux from the med and it can give you a headache and bring in your stomach feel worse.

If you be allergic you would most likely own a red rash adjectives over your body or you would have notice right away that you were have trouble breathing and would require emergency medical treatment.
It is bad to mix anything tablets wise next to alcohol. Do you take your prescription on an empty or full stomach?? Try not to hold it on an empty stomach that can generate your stomach hurt.
well for dear u don't entail to take tablets with alcohol b/c it have a side affect to the medicine u rob

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Clinical case?
  • Healthy heart?
  • How do you treat back acne?
  • Is there a product that combinds sunscreen and bug spray?
  • Bacteria vaginosis?
  • True/False about Tonsils?
  • What institute in the Philippines can help me perform a Schillings test in mice?
  • About kidney?
  • My uncle has: COPD, Congestive heart failure, lung cancer, and his right lung has collapsed. Will he live?
  • Baby Shots?
  • Should I get tested for STD, even if I'm a virgin?
  • I have a lot of trouble breathing - was wondering if this could be a histamine reaction? What should I avoid?
  • Steroid use and autism. Is there a connection?
  • I own small bumps on my mouth not related to an STD?
  • Have you instinctively used Maderma on your scar and did it work?